Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Using testosterone side effects
Oct 31, 2010

Good day Dr.Vergel:

First and foremost thank you for the information that you provide. I am an ex college football player and bodybuilder who found out that I was HIV Positive in 2008. My viral loads and test are ok low enough that I haent had to sart meds yet. I work out every day and I am now 50 years old. I have had some trouble with my heart and on blood pressure meds Metoprol and Enalapril. I am current weighing in at 264 lbs at 6 ft and very muscular frame. Again I do at least 30 to 40 minutes of cardio a day and am watching my diet although I do some alcohol cusumption of around two beers a day. I am also taking lassix. I have a low T count of 40 with a range of person my age is 500 to 800, so I am taking testoterone and test cryp at 1 to 3 CC per week. My Doctor had scripted 1 CC every two weeks but due to fatigue and lack of drive I have up the dose on my on accord having used setroids playing ball and in the gym. My problem is water retention. I bloated and it takes 5 weeks after my last shot for this to decrease. I have study and read that there may be another form to test that I may use to cut the bloating down. What are your thoughts and suggestions on this please. Also do you think taking winstrol or anvar would help keep my body in shape to fight the disease?

I am a totally for using steroids to take on HIV and I wish more of my doctors felt that way instead of worrying about the AMA and their licences.

Please respond I am despondent in San Antonio. Also could ou please proved a contact number so I may be able to get a one on one consultantion with you since you are in Houston.

Thanks

Rob in San Antonio

Response from Mr. Vergel

Rob

Your testosterone dose is too high. Your blood pressure meds can be causing your lack of sex drive (common side effect). Lower it to one cc per week and have your doctor test your testosterone blood level after a month of doing so to ensure that total testosterone is between 500-900 nanograms per dl.

You may want to try low dose daily Cialis since it not only helps with erections but it seems to make people feel more sexual (it works for me)

Read the previous posting on the subject.

Nelson



Previous
Testosterone Blood Level Fluctuation, et alii
Next
gluts- muscle loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement